# SDR DHL2008760533

- Difficulty date: April 6, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 67,239 hours, 39,787 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 720c S28l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED, FABRICATED, AND REPLACED FRAME SHEAR TIE AT BS 720C, BETWEEN STR 28L AND 28R, PER B727 SRM 53-10-2 FIG 3 AND 53-10-4 FIG 15.
